RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 68, Issue 2(410)  


Counterexamples to regularity of Mañé projections in the theory of attractors
A. Eden, S. V. Zelik, V. K. Kalantarov
3
Soliton asymptotics for systems of ‘field-particle’ type
V. M. Imaykin
33
Asymptotic stability of solitons for nonlinear hyperbolic equations
E. A. Kopylova
91
On quantum averaging, quantum KAM, and quantum diffusion
S. B. Kuksin, A. I. Neishtadt
145
Uniform attractors of dynamical processes and non-autonomous equations of mathematical physics
V. V. Chepyzhov
159
Marko Iosifovich Vishik (obituary)
M. S. Agranovich, A. V. Babin, A. S. Demidov, Yu. A. Dubinskii, A. I. Komech, S. B. Kuksin, A. P. Kuleshov, V. P. Maslov, S. P. Novikov, V. M. Tikhomirov, A. V. Fursikov, V. V. Chepyzhov, A. I. Shnirelman, M. A. Shubin, G. I. Eskin
197

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion
M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev
201
Hamiltonian-minimal Lagrangian submanifolds in toric varieties
A. E. Mironov, T. E. Panov
203

Mathematical Events
Viktor Stepanovich Kulikov (on his 60th birthday)
F. A. Bogomolov, F. Сatanese, Yu. I. Manin, S. Yu. Nemirovski, V. V. Nikulin, A. N. Parshin, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Teicher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov
205
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018